# SDR SWIA201439886

- Difficulty date: November 7, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 34,691 hours, 48,725 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW LOST LT STARTER GENERATOR WITH A VIBRATION FELT IN THE LT THROTTLE.  R & R GARLOC SEAL AND STARTER GENERATOR. OPS CHECKED GOOD.
